# SDR DALA1162300941

- Difficulty date: November 6, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N941DL
- Make and model: Doug MD-88
- Aircraft serial: 49814
- Aircraft time: 59,304 hours, 44,769 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LAYOVER CHECK MAINTENANCE FOUND THE EMERGENCY PATH LIGHTS AT 4DC AND 15ED INOPERATIVE.  MAINTENANCE RESECURED THE CONNECTORS AT EACH LOCATION.  OPERATIONAL CHECKS WERE GOOD.
